# SDR AALA20050534

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
